Loading...

Anacin Fast Pain Relief Aspirin Tablets - 300 Ea

View larger image

CODE: 363736200657

Marketplace Price: $19.15

Price: $14.78

You save: $4.37 (23%)
-23%
100 item(s)

INDICATIONS :

  • Anacin Fast Pain Relief Aspirin Tablets temporarily relieves minor aches and pains due to headache.
  • Anacin Fast Pain Relief Aspirin Tablets temporarily relieves minor aches and pains due to cold.
  • Anacin Fast Pain Relief Aspirin Tablets temporarily relieves minor aches and pains due to headache, toothache.
  • Anacin Fast Pain Relief Aspirin Tablets temporarily relieves minor aches and pains due to muscular ache.
  • Anacin Fast Pain Relief Aspirin Tablets temporarily relieves minor aches and pains due to backache.
  • Anacin Fast Pain Relief Aspirin Tablets temporarily relieves minor aches and pains due to menstrual craps.

INGREDIENTS:
Active Ingredients:

  • Each tablet contains: : Aspirin (400mg), Caffeine (32mg).

Inactive Ingredients:

  • Hydroxypropyl Methylcellulose, Microcrystalline Cellulose, Polyethylene Glycol, Sodium Lauryl Sulfate, Starch.

DIRECTIONS:

  • Adults and children 12 years of age and over: Take 2 tablets with a full glass of water every 6 hours while symptoms persist or as directed by a doctor.
  • Do not exceed 8 tablets in 24 hours.
  • Do not give to children under 12 years of age.

WARNINGS :

  • Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers.
  • If pregnant or breast-feeding, ask a health professional before use.
  • Keep out of reach of children.
  • In case of overdose, get medical help or contact a Poison Control Center right away.
Anacin Fast Pain Relief Aspirin Tablets.